# SDR QXEA200501566

- Difficulty date: November 25, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 16,329 hours, 23,784 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: False Activation
- Location: Rmi
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2030, RED OFF FLAG SHOWING FIRST OFFICERS RMI.  MAINTENANCE PERFORMED OPERATIONAL TEST OF ADF SYSTEM ON FIRST OFFICERS RMI.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
